# SDR 2022F00139

- Difficulty date: March 13, 2022
- Submitted: March 18, 2022
- Operation: General aviation
- Aircraft: N427LM
- Make and model: Gulstm 200
- Aircraft serial: 200
- Aircraft time: 3,642 hours, 1,781 cycles
- Engine: Pwc PW306A
- Engine time: 3,642 hours, 1,781 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: M08401IND03
- Part serial: 53055179
- Condition: Debonded
- Location: Zone 700
- Part time: 136 hours, 97 cycles
- Component: Wheel
- Component part number: 5009029
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT THE CREW OF N427LM NOTICED THE FOLLOWING. 

1.	A SECTION OF TREAD SEPARATED FROM THE NUMBER 3 TIRE. 
2.	DAMAGE TO A CFRP PANEL ON THE LOWER SURFACE OF THE WING AS A RESULT.
